MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.3L

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.3L
Model Number 02.07.1203L
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 november 2025.Gmk-spherika 02.07.1203l tibial tray fix cemented s.3l (k090988) lot 2421612: (b)(4) items manufactured and released on 13-jan-2025.Expiration date: 08-dec-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: a revision surgery was performed approximately eight months after the primary tka due to component malpositioning.Based on the available x-ray, the femoral component appears to be positioned in slight flexion, resulting in anterior femoral lift-off.Additionally, the patella shows noticeable tilt and some degree of deformation.These factors may have contributed to abnormal patellar tracking and the patient’ s reported symptoms.No significant malpositioning of the tibial component is appreciable (at most, only a slight increase in posterior slope).Given that the issue is related to malpositioning, there is no evidence to suggest a device defect.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 8 months from the primary was performed a total knee revision due to malposition of the tibia.Excessive external rotation.The surgeon decided to remove everything and implant a semi-constrained prosthesis.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIX CEMENTED S.3L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23838592
Report Number3005180920-2025-01238
Device Sequence Number9607425
Product Code JWH
UDI-Device Identifier07630030819889
UDI-Public07630030819889
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1203L
Device Lot Number2421612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight79 KG
Patient RaceWhite